BibTeX record journals/tosn/Gelenbe07

download as .bib file

@article{DBLP:journals/tosn/Gelenbe07,
  author    = {Erol Gelenbe},
  title     = {A diffusion model for packet travel time in a random multihop medium},
  journal   = {{TOSN}},
  volume    = {3},
  number    = {2},
  pages     = {10},
  year      = {2007},
  url       = {http://doi.acm.org/10.1145/1240226.1240230},
  doi       = {10.1145/1240226.1240230},
  timestamp = {Mon, 25 Jun 2007 10:25:45 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tosn/Gelenbe07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}